# SDR SIMA200115102

- Difficulty date: May 31, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N222AE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- System (JASC): 3400 · Navigation System
- Part: Transmitter
- Part number: 6227337001
- Part serial: 1592
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3258 - TXK - CREW REPORTED RADAR DID NOT DIFFERENCIATE WEATHER, IT JUST SHOWED A BAND OF GREEN/RED CLOSE TO AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE RADAR RECEIVER TRANSMITTER IAW SAAB 34-42-05.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
